Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 2, Pages 251–253 (Mi mz5676)  

Some relations between solutions of mixed problems for equations of parabolic and hyperbolic types

V. M. Dikasov


Full text: PDF file (207 kB)

English version:
Mathematical Notes, 1983, 33:2, 127–128

Bibliographic databases:

UDC: 517.9
Received: 14.01.1980

Citation: V. M. Dikasov, “Some relations between solutions of mixed problems for equations of parabolic and hyperbolic types”, Mat. Zametki, 33:2 (1983), 251–253; Math. Notes, 33:2 (1983), 127–128

Citation in format AMSBIB
\Bibitem{Dik83}
\by V.~M.~Dikasov
\paper Some relations between solutions of mixed problems for equations of parabolic and hyperbolic types
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 2
\pages 251--253
\mathnet{http://mi.mathnet.ru/mz5676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693434}
\zmath{https://zbmath.org/?q=an:0543.35060}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 2
\pages 127--128
\crossref{https://doi.org/10.1007/BF01160376}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600028}


Linking options:
  • http://mi.mathnet.ru/eng/mz5676
  • http://mi.mathnet.ru/eng/mz/v33/i2/p251

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:119
    Full text:65
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021